Approximately 3/4 months ago I had constantly pain after going to the toilet and pee. So since then I'm visiting the doctor again and again. They told me that I have a yeast infection and STD, I received a few times different kind of metronidazole and other medicines for my yeast infection. Till now i still have yellow discharge and some pain. It seems that every time I have to go the doctor I get some new antibiotic. However the doctor told me that the yeast infection is gone, but I still have some bacterial infection.So the doctor gave me Metronidazole vaginal tablet and clindamycin cream. She told me to use it for 10 days. But she also told me to use it separately so one night metronidazole and one the other night clindamycin. Now is my question what does she mean because I have 10 vaginal tablets of metronidazole and that makes it 20 days and not 10 days if I use one night after one night. Since I'm also using these antibiotics I have a burning feeling in my stomach after everything I eat. Does the antibiotics have something to do with that?